To read the full version of this content please select one of the options below:

New stabilization conditions for continuous fuzzy models using their discretized forms

Ellouze Ameni (Department of Electrical Engineering, University of Sfax, Sfax, Tunisia)
Mohamed Ksantini (Department of Electrical Engineering, University of Sfax, Sfax, Tunisia)
Jimmy Lauber (University of Valenciennes and Hainaut-Cambrésis, Valenciennes, France)
François Delmotte (University of Artois Technoparc Futura, Bethune, France)
Mohamed Chtourou (Department of Electrical Engineering, University of Sfax, Sfax, Tunisia)

International Journal of Intelligent Computing and Cybernetics

ISSN: 1756-378X

Article publication date: 4 November 2014

Abstract

Purpose

The purpose of this paper is to deal with the stabilization of the continuous-time Takagi-Sugeno (TS) fuzzy models by using their discretized models.

Design/methodology/approach

In this case, a discrete model is obtained from the discretization of the continuous TS fuzzy model. The gains obtained from a non-parallel distributed compensation controller ensuring the stabilization of the discrete model are used to check if the discrete control law used in the continuous time without any zero-order hold can stabilize the continuous TS model.

Findings

This method is compared to another published method.

Originality/value

Therefore, the originality of this paper consists in the fusion of the two continuous and discrete cases to obtain new stabilization conditions in the continuous case. Simulation examples show the interest of the proposed approach.

Keywords

Citation

Ameni, E., Ksantini, M., Lauber, J., Delmotte, F. and Chtourou, M. (2014), "New stabilization conditions for continuous fuzzy models using their discretized forms", International Journal of Intelligent Computing and Cybernetics, Vol. 7 No. 4, pp. 397-414. https://doi.org/10.1108/IJICC-10-2013-0048

Publisher

:

Emerald Group Publishing Limited

Copyright © 2014, Emerald Group Publishing Limited